My Library

University LibraryCatalogue

     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Book Cover
PRINTED BOOKS
Author O'Grady, Kieran G., 1958- author.

Title Moduli of Double EPW-Sextics / Kieran G. O'Grady.

Published Providence, RI : American Mathematical Society, 2016.
©2015.

Copies

Location Call No. Status
 UniM ERC  510.6 A512  v.240, no.1136, March 2016    AVAILABLE
Physical description ix, 172 pages : illustrations ; 25 cm.
Series Memoirs of the American Mathematical Society, 0065-9266 ; volume 240, number 1136.
Memoirs of the American Mathematical Society ; no. 1136.
Bibliography Includes bibliographical references.
Notes "Volume 240, number 1136 (second of 5 numbers), March 2016."
Language notes Text in English.
Subject Surfaces, Sextic.
Equations, Sextic.
Permutation groups.
Hypersurfaces.
Geometry, Algebraic.
ISBN 9781470416966 (alk. paper)
1470416964 (alk. paper)